MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GEVIA?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GEVIA?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-1200-S
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Charging Problem (2892)
Health Effect - Clinical Code Unspecified Musculoskeletal problem (4535)
Date of Event 04/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced difficulty charging, as well as forgetting to charge, the implantable pulse generator (ipg) of the deep brain stimulation (dbs) system causing a loss of therapy and symptoms of rigidity.The patient underwent a revision procedure in which the rechargeable ipg was replaced with a primary cell device and is doing wel lpost operatively.The device was not returned as it was retained by the facility.
 
Additional Manufacturer Narrative
With all the available information, boston scientific concludes that the cause of the patient experiencing inadequate stimulation due to difficulty charging and undergoing an ipg replacement procedure could not be confirmed.The device was retained by the facility, and device analysis could not be done.A review of the manufacturing records associated with the device indicated that it was successfully processed according to requirements.The device history review, dhr, did not identify any manufacturing process-related non-conformances, scrap, or rework performed during production that could have caused or contributed to this event.The dhr review ensures each device meets required specifications and associated testing prior to release for distribution/sale.The device was not returned for analysis; therefore, a technical analysis could not be performed.A labeling review was performed on the device's instructions for use, ifu.There was no evidence that the device was used in a manner inconsistent with the labeled indications.It states failure or malfunction of any part of the device, including but not limited to battery leakage, battery failure, hardware malfunctions, whether or not these problems require device removal and/or replacement, loss of adequate stimulation and stiffness in muscles or joints are known risks with the use of system.Based on all available information, engineers are not able to confirm the root cause of the event.The device was not returned, as such, physical analysis could not be conducted in our laboratory.Record review revealed no additional information related to the complaint.Therefore, this investigation is unable to determine a probable root cause for the complaint, and the conclusion is cause not established.

Brand Name
VERCISE GEVIA?
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key25225535
Report Number3006630150-2026-03319
Device Sequence Number9792294
Product Code MHY
UDI-Device Identifier08714729984443
UDI-Public(01)08714729984443(17)220923(10)744418
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/23/2022
Device Model NumberDB-1200-S
Device Catalogue NumberDB-1200-S
Device Lot Number744418
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Initial Report FDA Received Date05/19/2026
Date Device Manufactured09/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale